Doctor insights on:
Trace Elem Pedi Cr Medication
Topical antifungal: Athlete's foot is a superficial fungal infection usually between the toes. Use any topical antifungal found in the foot care area of your pharmacy. The fungus that cause athlete's foot likes moisture. It also helps to never wear the same shoes 2 days in a row to give your shoes time to try out between wearings, always wear socks and if your feet sweat a lot, change your socks mid-day. ...Read more
Foot throb: None that I can think of. Many medications can cause muscle soreness or joint pains but isolated to a foot, none that I know of. ...Read more
Takes a minimum: Of 2-4 weeks of religious use. If it is somewhat better in 1.5 weeks, stick with it. If not, then see a doctor and get a prescription for a different antifungal. In addition, sometimeswhat you think is tinea pedis is something else which needs to be diagnosed and treated properly. ...Read more
Athletes foot meds: The most effective medication for athletes foot is an anti fungal that is both bacteriocidal and bacteriostatic. ...Read more
No: You can use a topical & take a medication by mouth but you should not take multiple oral meds. ...Read more
Very confused: By your question. You are not supposed to remove any pins yourself.....If the are pins that get removed the doctor does that. There is no medication required for them to do that. If you experience pain they may decide to give you some local anesthesia. Please don't touch the pins yourself. ...Read more
Have tinea pedis on one foot. I apply Clotrimazole. Use the same sandals, even if I applied the medication and wear the same sandals does it reinfect?
Low but real risk: With sandals, there is a small but present risk of reinfection from wearing them. Because they are so open to air, the risk is much less than say, tennis shoes, where fungal spores are much more apt to thrive in the dark and moist environment. ...Read more
I have an infection of tinea pedis on my left foot. I have Clotrimazole as prescription. Should I wear socks after applying the medication?
Presence or absence: Presence or absence of Socks does not matter. Apply as directed. ...Read more
Any: They are all equally effective, assuming you use them twice a day. Make sure to dry very well, especially between the toes. Wear cotton socks and put anti-fungal powder in the shoes. ...Read more
See below: Pain is your body telling you something is wrong. There are sprays and creams as well as cold packs, that can help ease the pain. But the pain is there for a reason. Don't ignore it if it is serious. ...Read more
What could be responsible for feet pain and medication for relief? Its on the hill of one foot & towards the center of the other foot. Thanks
I have pain at the bottom of my foot, it always happen when I wake up and after walking it disappear, I use different medication but no progress.
Too broad a question:
It depends on what you are focussing on - the cause of the diabetic foot pain or the symptom itself or both.
This is too broad of a question to answer because the first thing that has to be determined is how well controlled is the diabetes. Treating the pain is treating the symptom but the cause of the pain may be related to the damage to the nerves caused by the disease. ...Read more
Pregabalin: Pregabalin might help.Get a more detailed answer ›
Please help me cure my athlete foot, I took the following for cure. Medication for a week, foot powder, cream, change socks more often 2x a day.
Go see your doctor: If you've failed to cure yourself w/multiple over-the-counter remedies, you need to go see your family doctor or podiatrist to be sure you have the right diagnosis. Right drug for wrong diagnosis won't lead to cure. So go see your doc for evaluation & appropriate treatment. ...Read more
Have what appear to be plantars warts on bottom of my foot. I've been using OTC medications for two months. They're starting to get extremely painful.
Painful warts: Should be evaluated and treated, go see a podiatrist and you will be taken care of ...Read more
Both will work: Most topicals, whether cream or spray, will work if used as directed. Generic is fine. The key is to use regularly to get the best results. ...Read more
If over-the-counter medications don't treat athlete's foot, how long should I wait to see a doctor?
Now: Why wait? There are many medications your dr. Can prescribe. ...Read more
My left foot has been tingling for a few months. I have a pinched nerve in my lower back. Could that be the cause? What medication can stop this?
I'm taking meloxicam daily but it did not relieve the pain of my right foot. What other medication or remedy for my painful foot?
It depends: Once we know the cause of the right foot pain, it will be much easier to treat your pain. For example if you have arthritis, an NSAID like Meloxicam may be appropriate. There are many other nsaids available such as naproxen, voltaren, daypro, (oxaprozin) or motrin. However, if you have another type of pain such as neuropathy, a different treatment would be in order. ...Read more
Hi, Pls can you help as to why my BP is high and swelling in left foot. I am diabetic and have high BP and am on medication for it. Thanks.
Should: Go see your doctor as soon as possible for complete work up. Please mention to them that you foot is swollen. ...Read more
Does flat foot gets beter with medication? I have flat foot, doctors say no surgery needed. Wil it be as it is or wil get back to normal after somtime?
Flat foot: One is usually born with flat feet Arch supports may help it feel better but there is no real "cure" ...Read more